# SDR DALA2022041802664

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,163 hours, 29,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 SEAT ROW 42DEF EMERG LIGHT ASSY LOOSE. CORRECTIVE ACTION: REPOSITION AND SECURED LIGHT ASSY PER B757 AMM 33-51. (8144666)
